Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1982, Volume 50, Issue 4

The Nonparametric Approach to Demand Analysis<945:TNATDA>2.0.CO;2-O
p. 945-974

Hal R. Varian

This paper shows how to test data for consistency with utility maximization, recover the underlying preferences, and forecast demand behavior without making any assumptions concerning the parametric form of the underlying utility or demand functions.

Log In To View Full Content